# SDR WX0A2025012132270

- Difficulty date: January 19, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N244NV
- Make and model: Airbus A320-214
- Aircraft serial: 1430
- Aircraft time: 58,133 hours, 40,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FLASHLIGHT AFT LEFT HAND SIDE NOT FLASHING / REPLACED BATTERY - FLASHLIGHT PER CMM 25-60-02. NO ISSUES NOTED."
